# SDR COM20385

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC703
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose Assy
- Part number: SS1008F000D154Y
- Condition: Leaking
- Location: Nlg
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK, NOSE LANDING GEAR AREA.  REPLACED DEFECTIVE RETRACT ACTUATOR UP HYDRAULIC LINE.
